MAUDE Adverse Event Report: Stryker GmbH CONNECTING ROD HOFFMANN II MICRO Ø 3 X 120MM; Appliance, fixation, nail/blade/plate combination, multiple component

Stryker GmbH CONNECTING ROD HOFFMANN II MICRO Ø 3 X 120MM; Appliance, fixation, nail/blade/plate combination, multiple component
Catalog Number 50796120
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "carbon rods show visible cracks after sterilization/cleaning (reprocessing)".
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: visual examination of the received products shows that all returned rods are cracked on both ends as reported.Inspection of the received information/evidence are done or will be done, in the proceedings of the nc.Based on investigation, the root cause was attributed to a design related issue.

Brand Name
CONNECTING ROD HOFFMANN II MICRO Ø 3 X 120MM
Common Device Name
Appliance, fixation, nail/blade/plate combination, multiple component
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25321955
Report Number0008031020-2026-00739
Device Sequence Number5368348
Product Code KTT
UDI-Device Identifier04546540389947
UDI-Public(01)04546540389947(11)210804(10)25865H
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50796120
Device Lot Number25865H
Date Returned to Manufacturer07/16/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2827-2026
Patient Sequence Number1
Patient SexUnknown